# SDR DALA2024082208379

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 76,188 hours, 29,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 404002
- Part serial: 0658
- Condition: Inoperative
- Location: Zone 800
- Part time: 63,398 hours, 23,539 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 L4 DOOR ASSIST BOTTLE AT 0 PSI.   REMOVED AND REPLACED L4 EMERGENCY POWER RESERVOIR PER B757 AMM 52-11-30. (5671914)
